MathSciNet Relay Station
MathSciNet bibliographic data
MR2529887 (2010g:47056) 47B35 (47A53 58B15)
Badi, Adel B. An index theorem for Toeplitz operators on the quarter-plane. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3779–3786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement